# SDR SIMA20171120001

- Difficulty date: November 20, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 32,298 hours, 27,867 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE CONNECTORS FOR CABIN FLOOR LIGHTING STRIPPED FROM WIRES BETWEEN FRAMES 58-59, STRINGERS 19-21L, UNDERNEATH FLOOR PANEL 251HF. REPAIRED WIRING FOR EMERGENCY LIGHT AT FRAME 58-59 IAW SWPM 20-21-00, LIGHT OPS CHECK GOOD IAW AMM 33-50-00-700-801.
